Compactification conforme des variétés asymptotiquement plates
Bulletin de la Société Mathématique de France, Tome 125 (1997) no. 1, p. 55-92
@article{BSMF_1997__125_1_55_0,
     author = {Herzlich, Marc},
     title = {Compactification conforme des vari\'et\'es asymptotiquement plates},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {125},
     number = {1},
     year = {1997},
     pages = {55-92},
     doi = {10.24033/bsmf.2299},
     zbl = {0938.53020},
     mrnumber = {98d:53054},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1997__125_1_55_0}
}
Herzlich, Marc. Compactification conforme des variétés asymptotiquement plates. Bulletin de la Société Mathématique de France, Tome 125 (1997) no. 1, pp. 55-92. doi : 10.24033/bsmf.2299. http://www.numdam.org/item/BSMF_1997__125_1_55_0/

[1] Anderson (M.T.). - Ricci curvature bounds and Einstein metrics on compact manifolds, J. Amer. Math. Soc., t. 2, 1989, p. 455-490. | MR 90g:53052 | Zbl 0694.53045

[2] Andersson (L.), Chruściel (P.T.) and Friedrich (H.). - On the regularity of solutions to the Yamabe equation and the existence of smooth hyperboidal initial data for Einstein's equations, Commun. Math. Phys., t. 149, 1992, p. 587-612. | Zbl 0764.53027

[3] Ashtekar (A.). - On the boundary conditions for gravitational and gauge fields aat spatial infinity, Asymptotic behaviour of mass and spacetime geometry, F.J. Flaherty, ed., Proceedings, Corvallis, Oregon, 1983, Lect. Notes in Physics, t. 202, Springer, 1984, p. 95-109. | Zbl 0553.53050

[4] Ashtekar (A.) and Hansen (R.O.). - A unified treatment of null and spatial infinity in general relativity, J. Math. Phys., t. 19, 1978, p. 1542-1566. | MR 58 #20188

[5] Ashtekar (A.) and Magnon (A.). - From i0 to the 3 + 1 description of infinity, J. Math. Phys., t. 25, 1984, p. 2682-2691. | MR 85i:83017 | Zbl 0559.53044

[6] Bando (S.), Kasue (A.), and Nakajima (H.). - On a construction of coordinates at infinity on manifolds with fast curvature decay and maximal volume growth, Invent. Math., t. 97, 1989, p. 313-349. | MR 90c:53098 | Zbl 0682.53045

[7] Bartnik (R.). - The mass of an asymptotically flat manifold. - Commun. Pure Appl. Math., t. 39, 1986, p. 661-693. | MR 88b:58144 | Zbl 0598.53045

[8] Bers (L.), John (F.) and Schechter (M.). - Partial differential equations. - American Mathematical Society, Providence, 1974.

[9] Besse (A.L.). - Einstein manifolds, Ergeb. Math. Grenzgeb., t. 10, Springer, Berlin, 1987. | MR 88f:53087 | Zbl 0613.53001

[10] Cartan (É.). - Les espaces à connexion conforme, Ann. Soc. Pol. Mat., t. 22, 1923, p. 171-221. | JFM 50.0493.01

[11] Friedrich (H.). - Cauchy problems for the conformal vacuum field equations in General Relativity, Commun. Math. Phys., t. 91, 1983, p. 445-472. | MR 85g:83005 | Zbl 0555.35116

[12] Friedrich (H.). - Einstein equations and conformal structure : existence of Anti-de Sitter-type spacetimes, J. Geom. Phys., t. 17, 1995, p. 125-184. | MR 96j:83008 | Zbl 0840.53055

[13] Gauduchon (P.). - Connexion canonique et structures de Weyl en géométrie conforme, Juin 1990, non publié.

[14] Greene (R.), Petersen (P.) and Zhu (S.). - Riemannian manifolds of faster-than-quadratic curvature decay, Int. Math. Res. Notices, t. 9, 1994, p. 363-377. | MR 95m:53054 | Zbl 0833.53037

[15] Hawking (S.W.) and Ellis (G.F.R.). - The large-scale structure of space-time. - Cambridge Univ. Press, Cambridge, 1973. | MR 54 #12154 | Zbl 0265.53054

[16] Hebey (E.) and Herzlich (M.). - Convergence of riemannian manifolds; a status report, Preprint École Polytechnique (Palaiseau), n° 1096, 1995.

[17] Lee (J.) and Parker (T.H.). - The Yamabe problem, Bull. Amer. Math. Soc., t. 117, 1987, p. 37-91. | MR 88f:53001 | Zbl 0633.53062

[18] Lockhart (R.B.). - Fredholm properties of a class of elliptic operators on non-compact manifolds, Duke Math. J., t. 48, 1983, p. 289-312. | MR 82j:35050 | Zbl 0486.35027

[19] Lockhart (R.B.) and Mcowen (R.). - Elliptic differential operators on non-compact manifolds, Ann. Scuola. Norm. Sup. Pisa, t. 12, 1985, p. 409-447. | Numdam | MR 87k:58266 | Zbl 0615.58048

[20] Maz'Ya (V.G.) and Plameneevski (B.A.). - Estimates in Lp and in Hölder classes and the Miranda-Agmon Maximum principle for solutions of elliptic boundary value problems in domains with singular points on the boundary (en russe), Math. Nachr., t. 81, 1978, p. 25-82; trad. anglaise Amer. Math. Soc. Transl., t. 123, 1984, p. 1-56. | Zbl 0554.35035

[21] Penrose (R.). - Conformal treatment of infinity, Relativity, groups and topology (C. de Witt and B. de Witt, eds.), École d'été de Physique Théorique, Les Houches 1963. - Gordon and Breach, 1963.

[22] Schoen (R.). - Conformal deformation of a Riemannian manifold to constant scalar curvature, J. Diff. Geom, t. 20, 1984, p. 479-495. | MR 86i:58137 | Zbl 0576.53028

[23] Weyl (H.). - Zur Infinitesimalgeometrie : Einordnung der projektiven und den konform Auffassung, Göttinger Nachrichten, 1921, p. 99-112, repris dans Gesammelte Abhandlungen, vol. II, Chelsea, New York, 1967, p. 195-207. | JFM 48.0844.04